×

zbMATH — the first resource for mathematics

Complete metrics of bounded curvature on noncompact manifolds. (English) Zbl 0373.53018

MSC:
53C20 Global Riemannian geometry, including pinching
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Gromoll andW. Meyer, On complete open manifolds of positive curvature. Ann. of Math. (2)90, 75-90 (1969). · Zbl 0191.19904 · doi:10.2307/1970682
[2] M. L. Gromov, Stable mappings of foliations into manifolds. Izv. Akad. Nauk SSSR Ser. Mat.33, 707-734 (1969).
[3] S.Kobayashi and K.Nomizu, Foundations of Differential Geometry, vol. I. New York 1963. · Zbl 0119.37502
[4] J.Milnor, Morse Theory. Princeton 1963.
[5] J.Milnor, Lectures on the h-Cobordism Theorem. Princeton 1965. · Zbl 0161.20302
[6] P.Schweitzer, Problems in foliations. To appear. · Zbl 1259.05048
[7] J. H. C. Whitehead, Convex regions in the geometry of paths. Quart. J. Math.3, 33-42 (1932). · Zbl 0004.13102 · doi:10.1093/qmath/os-3.1.33
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.